RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1896, Volume 18, Number 1, Pages 108–120 (Mi msb6735)  

Sur l'expression de l'intégrale $\displaystyle\int\frac{dx}{\root4\of{x^4+px^2+q}}$ par des logarithmes

I. P. Dolbnia


Full text: PDF file (521 kB)

Bibliographic databases:

Received: 21.11.1894

Citation: I. P. Dolbnia, “Sur l'expression de l'intégrale $\displaystyle\int\frac{dx}{\root4\of{x^4+px^2+q}}$ par des logarithmes”, Mat. Sb., 18:1 (1896), 108–120

Citation in format AMSBIB
\Bibitem{Dol96}
\by I.~P.~Dolbnia
\paper Sur l'expression de l'int\'egrale $\displaystyle\int\frac{dx}{\root4\of{x^4+px^2+q}}$ par des logarithmes
\jour Mat. Sb.
\yr 1896
\vol 18
\issue 1
\pages 108--120
\mathnet{http://mi.mathnet.ru/msb6735}
\zmath{https://zbmath.org/?q=an:27.0359.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb6735
  • http://mi.mathnet.ru/eng/msb/v18/i1/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:106
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019